# SDR SWAA080639

- Difficulty date: February 3, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 72,835 hours, 68,931 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5716145
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK L1 WINDOW ARCED.  REMOVED AND REPLACED WINDOW HEAT CONTROLLER AND WINDOW PER MM.
